Perez, J., Maycock, A.C. orcid.org/0000-0002-6614-1127, Griffiths, S.D. et al. (2 more authors) (2024) A new characterization of the North Atlantic eddy-driven jet using 2-dimensional moment analysis. Weather and Climate Dynamics, 5 (3). pp. 1061-1078. ISSN 2698-4016
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © Author(s) 2024. This work is distributed under the Creative Commons Attribution 4.0 License. |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Environment (Leeds) > School of Earth and Environment (Leeds) > Inst for Climate & Atmos Science (ICAS) (Leeds) |
Funding Information: | Funder Grant number EU - European Union 820829 |
Depositing User: | Symplectic Publications |
Date Deposited: | 22 Jul 2024 11:26 |
Last Modified: | 16 Sep 2024 14:54 |
Published Version: | https://wcd.copernicus.org/articles/5/1061/2024/ |
Status: | Published |
Publisher: | Copernicus Publications |
Identification Number: | 10.5194/wcd-5-1061-2024 |
Related URLs: | |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:214967 |
Download
Filename: A new characterisation of the North Atlantic eddy-driven jet using.pdf
Licence: CC-BY 4.0